RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Shlepkin, Aleksei Anatol'evich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 21
Presentations: 1

Number of views:
This page:1021
Abstract pages:4568
Full texts:469
References:288
E-mail:

http://www.mathnet.ru/eng/person71512
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. A. Shlepkin, “Periodic groups saturated with finite simple groups of Lie type of rank $1$”, Algebra Logika, 57:1 (2018),  118–125  mathnet; Algebra and Logic, 57:1 (2018), 81–86  isi  scopus
2. A. A. Shlepkin, “On Shunkov groups saturated with finite groups”, The Bulletin of Irkutsk State University. Series Mathematics, 24 (2018),  51–67  mathnet
3. Aleksei A. Shlepkin, “On a sufficient condition when an infinite group is not simple”, J. Sib. Fed. Univ. Math. Phys., 11:1 (2018),  103–107  mathnet  isi
4. D. V. Lytkina, A. A. Shlepkin, “Periodic groups saturated with the linear groups of degree $2$ and the unitary groups of degree $3$ over finite fields of odd characteristic”, Mat. Tr., 21:1 (2018),  55–72  mathnet  elib; Siberian Adv. Math., 28:3 (2018), 175–186  scopus
5. D. V. Lytkina, A. I. Sozutov, A. A. Shlepkin, “2-rank two periodic groups saturated with finite simple groups”, Sib. Èlektron. Mat. Izv., 15 (2018),  786–796  mathnet
6. A. A. Shlepkin, “On groups saturated with dihedral groups and linear groups of degree $2$”, Sib. Èlektron. Mat. Izv., 15 (2018),  74–85  mathnet
7. A. A. Shlepkin, “On a periodic part of a Shunkov group saturated with wreathed groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:3 (2018),  281–285  mathnet  elib
2017
8. A. A. Shlepkin, “On a sufficient condition for the existence of a periodic part in the Shunkov group”, The Bulletin of Irkutsk State University. Series Mathematics, 22 (2017),  90–105  mathnet
9. A. A. Shlepkin, “On periodic groups and Shunkov groups that are saturated by dihedral groups and $A_5 $”, The Bulletin of Irkutsk State University. Series Mathematics, 20 (2017),  96–108  mathnet
2016
10. D. V. Lytkina, A. A. Shlepkin, “Periodic groups saturated with finite simple groups of types $U_3$ and $L_3$”, Algebra Logika, 55:4 (2016),  441–448  mathnet; Algebra and Logic, 55:4 (2016), 289–294  isi  scopus
11. A. A. Shlepkin, “About periodic Shunkov group saturated with finite simple groups of Lie type rank 1”, The Bulletin of Irkutsk State University. Series Mathematics, 16 (2016),  102–116  mathnet
12. A. A. Shlepkin, “About Shunkov groups, saturated with linear and unitary groups of dimension 3”, Sib. Èlektron. Mat. Izv., 13 (2016),  341–351  mathnet
13. A. A. Shlepkin, “Shunkov groups saturated with general linear groups”, Sibirsk. Mat. Zh., 57:1 (2016),  222–235  mathnet  mathscinet  elib; Siberian Math. J., 57:1 (2016), 174–184  isi  scopus
14. A. A. Shlepkin, “On periodic groups and Shunkov groups saturated with unitary groups of degree 3”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:3 (2016),  299–307  mathnet  mathscinet  elib
2015
15. A. A. Shlepkin, “On the periodic groups saturated with projective linear groups”, Sibirsk. Mat. Zh., 56:4 (2015),  952–957  mathnet  mathscinet  elib; Siberian Math. J., 56:4 (2015), 761–764  isi  elib  scopus
2014
16. A. A. Shlyopkin, I. V. Sabodakh, “On Shunkov group saturated with $GL_2(p^n)$”, Sib. Èlektron. Mat. Izv., 11 (2014),  734–744  mathnet
2013
17. A. A. Shlyopkin, “Periodic groups, saturated by wreathed groups”, Sib. Èlektron. Mat. Izv., 10 (2013),  56–64  mathnet
2012
18. A. A. Shlepkin, “On Neumann's lemma and Sylvester sequence”, Sib. Èlektron. Mat. Izv., 9 (2012),  439–444  mathnet
19. A. A. Duzh, A. A. Shlyopkin, “About Shunkov's groups, saturated with direct product of groups”, Vladikavkaz. Mat. Zh., 14:2 (2012),  35–38  mathnet
20. I. V. Sabodakh, A. A. Shlepkin, “Groups, saturated with direct products of the finite simple nonabelian groups”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 12:2 (2012),  123–126  mathnet; J. Math. Sci., 198:5 (2014), 621–624
2011
21. A. A. Duzh, A. A. Shlepkin, “On a periodic Shunkov group saturated by direct products of finite elementary abelian 2-groups and $L_2(2^n)$”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:4 (2011),  83–87  mathnet  elib

Presentations in Math-Net.Ru
1. Группы, насыщенные конечными группами специального вида
A. A. Shlepkin
Research Seminar of the Department of Higher Algebra MSU
November 26, 2018 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019